# SDR UPS08853829

- Difficulty date: October 27, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,904 hours, 27,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP COMPLY WITH ATTACHED WAN NR 1421616 REGARDING CRACK ON L24L.  NDT'D NEW CRACKS AND STOP DRILLED, INSTALLED REPAIR DOUBLER AND TAPERED SHIMS IAW SRM, EA 008-10-01-A1544, 51-1-20D, 51-1-8, UPS EO M-5100-27 80-E.
